Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication

2012 | Journal Article | LibreCat-ID: 8556
@article{Hausen_Liebendörfer_2012, title={The Cox ring of the space of complete rank two collineations}, volume={285}, DOI={10.1002/mana.201100043}, number={8–9}, journal={Mathematische Nachrichten}, author={Hausen, Jürgen and Liebendörfer, Michael}, year={2012}, pages={974–980} }
LibreCat | DOI

Filters and Search Terms



Filter Publications

Display / Sort

Citation Style: BibTeX

Export / Embed